You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Serre Duality for Noncommutative Projective Schemes
Amnon Yekutieli and James J. Zhang
Proceedings of the American Mathematical Society
Vol. 125, No. 3 (Mar., 1997), pp. 697-707
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161576
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove the Serre duality theorem for the noncommutative projective scheme proj A when A is a graded noetherian PI ring or a graded noetherian AS-Gorenstein ring.
Proceedings of the American Mathematical Society © 1997 American Mathematical Society